# SDR DL72S981899

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: P & D Valve
- Part number: 714810
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FAILED INITIALLY FELT SLIGHT SWERVE AND EPR DROPPED WHEN THE THROTTLE WAS ADVANCED.  THE ENG CONTINUED TO SPOOL DOWN TO WINDMILLING.  REPLACED P/D VALVE.
